Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Loss of taste post taking a tablet that stuck on the tongue for seconds, in a state of cotton mouth. How can I get rid of this?

I was on prednisone for 9 days. I have been off for 3 days now. On the 3rd day of treatment, a pill stayed on my tongue for several seconds before I swolled it. Since then, I have had no taste sensation. I am in a constant state of cotton mouth now. It has affected my tongue and the roof of my mouth. Will this go away? Is there anything I can do?
Asked On : Mon, 21 May 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
hello, the lesion on your tongue and palate are chemical burn/irritation caused by tablet coating.. these lesions take time in resolving especially when they occur on tongue.. but they will resolve on its without any medical help.. as the new epithelium/covering on tongue is formed.. if possible avoid spicy foods and have good balanced diet.. take antioxidents- like lycopene and vit-b , vit-c tablets as they help in re-epithelization of mucosa.. 10-15days can be taken for resolution of problem .. if they persist for more then that consult oral medicine and diagnosis specialist.. they will help you out..
use antiseptic mouthwashes to prevent infection on denuded surface.. maintain proper oral hygiene..
take care..
Answered: Mon, 2 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor